# SDR AALA202203074317

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 23,538 hours, 3,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR HAS LOUD AIR LEAK IN FLIGHT. BOTH CLIMB AND DESCENT AROUND 6.0 PSI DIFFERENCE ON PRESSURIZATION. DOOR SEAL IS SUSPECT. ACCOMPLISHED REINSPECT AND REPAIR AT 1R DOOR SEAL PER AARD 52-09-091-02. GOOD FOR SERVICE.
